# SDR QXEA9700362

- Difficulty date: June 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Beam
- Condition: Cracked
- Location: Fwd Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT SIDE OF FORWARD PRESSURE BULKHEAD IS CRACKED AT HORIZONTAL BEAM VIII BL325L.  STOP DRILLED CRACK, DRILLED UP REPAIR AND INSTALLED AD RIVETS IN NEW HOLES AND INSTALLED NEW DOUBLER PER SRM 53-02-18.
